# SDR AU981008

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402CESSNA
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: E01
- Condition: Leaking
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELT BATTERIES LEAKING ELECTROLYTE.  BEACON MODULATION INCORRECT.
